# SDR ASAA2024072351260

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 28,052 hours, 9,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER "EXIT" LIGHT COVER AT 16F MISSING. GROUNDED - YES. REPLACED LOWER EXIT EMERGENCY SIGN(D) AT 16F LENS PER AMM 33-51-01-960-802 OPS TEST GOOD PER AMM 33-51-00-720-801.
